A $3G$-Theorem for Jordan Domains in ${\Bbb R}^2$

Tom 101 / 2004

Lotfi Riahi Colloquium Mathematicum 101 (2004), 1-7 MSC: 35J10, 31B05. DOI: 10.4064/cm101-1-1

Streszczenie

We prove a new $3G$-Theorem for the Laplace Green function $G$ on an arbitrary Jordan domain $D$ in ${\mathbb R}^2$. This theorem extends the recent one proved on a Dini-smooth Jordan domain.

Autorzy

  • Lotfi RiahiDepartment of Mathematics
    Faculty of Sciences of Tunis
    Campus Universitaire 1060
    Tunis, Tunisia
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek